MAUDE Adverse Event Report: STRYKER INSTRUMENTS-A DIVISION OF STRYKER CORP ZYPHR DISP CRAN PERF LRG 14/11; DRILLS, BURRS, TREPHINES & ACCESSORIES

STRYKER INSTRUMENTS-A DIVISION OF STRYKER CORP ZYPHR DISP CRAN PERF LRG 14/11; DRILLS, BURRS, TREPHINES & ACCESSORIES
Catalog Number 5100060001
Medical Device Problem Code Failure to Auto Stop (2938)
Health Effect - Clinical Code Rupture (2208)
Date of Event 08/12/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H6: a follow up report will be sent when the investigation is complete.
 
Event or Problem Description
It was reported that during a cranial procedure, the perforator bit did not stop spinning at the desired time, and punctured the dura.It was also reported that there was no medical intervention and no delays as a result of this event.It was further reported that the procedure was completed successfully.
 
Event or Problem Description
No new information.
 
Additional Manufacturer Narrative
H6: the quality investigation is complete.

Brand Name
ZYPHR DISP CRAN PERF LRG 14/11
Common Device Name
DRILLS, BURRS, TREPHINES & ACCESSORIES
Manufacturer (Section D)
STRYKER INSTRUMENTS-A DIVISION OF STRYKER CORP
1941 stryker way
portage MI 49002
Manufacturer (Section G)
STRYKER INSTRUMENTS-IRELAND
instruments division
carrigtwohill bus. & tech park
carrigtwohill NA
EI   NA
Manufacturer Contact
kelsey barla
instruments division
carrigtwohill bus. & tech park
carrigtwohill NA
EI   NA
214532900
MDR Report Key23005049
Report Number3015967359-2025-01451
Device Sequence Number9702550
Product Code HBF
UDI-Device Identifier04546540716224
UDI-Public(01)04546540716224(17)46844(10)25106037
Combination Product (Y/N)N
Initial Reporter CountryFI
PMA/510(K) Number
K082010
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 11/07/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number5100060001
Device Lot Number25106037
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 08/12/2025
Supplement Date Received by Manufacturer10/10/2025
Initial Report FDA Received Date09/09/2025
Supplement Report FDA Received Date11/07/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown